# SDR COMA0160810

- Difficulty date: October 13, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 14,150 hours, 14,045 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Part number: 852D100MD91
- Part serial: 467
- Condition: Faulty
- Location: Wing
- Part time: 14,150 hours, 14,045 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5555. DURING APPROACH INTO CRW, RECEIVED A FLAP FAIL CAUTION WITH FLAP POSITION AT 26 DEGREES. CREW DECLARED AN EMERGENCY AND LANDED SAFELY.REPLACED RIGHT INBOARD FLAP, INBOARD ACTUATOR.
